# SDR ASOA201609280765

- Difficulty date: September 28, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,834 hours, 24,025 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Part number: SH670325243
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, BS 280 BUTT-STRAP IS CORRODED BETWEEN STRINGERS 26 AND 27L.  REMOVED AND REPLACED THE BUTT STRAP IAW EA 12-2016-146 AND EC/TC 12-2016-146.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
